# SDR 98FDEA00239

- Difficulty date: April 2, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N483FE
- Make and model: Boeing 727227
- Aircraft serial: 21465
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Bs 490
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT LWR CARGO BELL FRAME DENTED AND BENT AT BS 490 BETWEEN STR 25 AND 26L.  FABRICATED AND INSTALLED DOUBLER PER SRM 53-10-4.
